Reconstructing the geometric structure of a Riemannian symmetric space from its Satake diagram

Klein, Sebastian

Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Geometriae dedicata
Volume: 13
Page range: 25-50
Place of publication: Dordrecht [u.a.]
Publishing house: Kluwer
ISSN: 0046-5755
Publication language: German
Institution: School of Business Informatics and Mathematics > Geometrische Analysis (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item